PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 31--51 (1999)
Convolutions of Fourier coefficients of cusp forms
M. JutilaDepartment of Mathematics University of Turku FIN-20014 Turku Finland
Abstract: Analogues of classical binary additive divisor problems for Fourier coefficients of (holomorphic or non-holomorphic) cusp forms are discussed in a new way by a variant of the circle method. The results are either new or coincide with earlier ones.
Keywords: cusp forms, circle method, spectral theory.
Classification (MSC2000): 11F30; 11N37
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts